# SDR DALA2017030701987

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 512
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MEMBRANE BS 215, RBL 22.  REPAIRED IAW SRM 53-00-01, AND 51-30-02.
